# SDR DALA2021021100794

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND WEAR IN TRIGGER FORK IN PASSENGER L4 DOOR. TRIGGER FORK REPLACED. (LP 1726774)
